# SDR DL72S950292

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E-2 LETTER CHECK, FOUND MAIN ENTRY DOOR OUTER SKIN CRACKED .5 INCH AT LOWER HINGE CUTOUT LOWER AFT CORNER.  REPAIRED PER B727MM 52-11-01 PG808.
